Does camilla cause hair loss?
By Jessica from North Carolina on May 30, 2006
Category: Camila (Oral)
Hello, I started to take camilla last fall and quit after a few months. I thought that my hair started to thin. When I asked anyone what they thought they all said it was in my head. Now months later people are recommending that I invest in a wig. My hair has been falling out since last fall. My doctors do not have any advice for me except Rogaine, which hasn't helped yet. Just wondering if anybody out there has any advice or knowledge on the side effect of this drug? Is Camilla the cause of my hair loss? How long will this last? Jessica
my hair loss
My hairdresser said that my hair would start to fall out after my baby was born. I lost a lot of hair after my first son and is now happening with my second who is 4 months now. I have been taking Camila for 2 months and because of my hairdresser's comment, I always thought the hair loss was a post-partem thing, not related to the pill. (Hair went back to normal eventually, even got thick with the second pregnancy.)
By Susan from Cambridge, MA on June 16, 2006 | Reply |
I have noticed severe hair loss myself. I have been taking the pill for 5 months. I wish someone would reply to this and let me know if this is a side effect from taking Camila. thanks!
By anne from windsor, ct on June 24, 2006 | Reply |
Hi did you ever find out if the pill has something to do with hair loss because Im losing alot of hair????
By Anna from Houston,TX on May 16, 2007 | Reply |
Camilla and Hair Loss
I believe that Camilla causes hair loss. I was on Camilla for about 4 months and got off of it last week because I started getting acne (I'm over 30 and have never had it) and also because I noticed some hair loss. Acne got my attention real fast, but the hair loss wasn't as noticeable, because I have long hair and some hair loss is normal. But now that I'm paying attention to other possible side effects, I'm noticing that I am still losing hair like crazy - by handfuls every day! It's crazy.
By Unknown on April 03, 2009 | Reply |
camila kills ur hair
omg i completely agree that pill is a killer to the hair i had alot of hair and my hair was fallin like crazy i thought it was cause of my baby but nooo is the pill i been depressed cause almost all my hair falled off i have bold spots on my head and its crazy...does anyone knows of other pill that does not cause this?
By aleyda from cary nc on June 02, 2010 | Reply |
Camilla and hair loss
I just into a heated conversation with the nurse at my OBGYN over Cammilla causing my hair loss. She says it has nothing to do with the pill but I begg to differ. I told her I stopped taking the pill because I don't want to go bald. I have never experience hair loss like this after the birth of my children. I have been taking Camilla for four months and my hair is falling out like crazy. I have bald spots all over. I definatly lost hair after my children but since I have been taking Camilla it has been the worst I have ever experienced.
By lisa from chicago Illinois on January 18, 2011 | Reply |
I'm a hairdresser myself so I know that anything u put into your system alters and affects the structure of your hair..I started camilla about 3 months ago wen I noticed the texture was different I have thicker hair now its thin and piecey I recently had to cut off 6 inches! Around the same time I started this birth controll I also was prescribed adderall so I'm unsure which one is the cause for my hair loss but I completely stopped both! My hair is more important to me! If anyone else has any suggestions or comments let me know thanks!
By ali on May 19, 2011 | Reply |
camilla hair loss
I am sooo glad that somebody posted something about this! I am 27 and taking Camilla while breastfeeding my second child and my hair is falling out like crazy! I have no history of hair loss in my family and was starting to get very worried. I have been taking it for about 3 months and am now going to find something else! I just worry that if this is the effect that Camilla has had on my full grown adult body what effect could it be having on my 4 month old baby's body??? : (
By Jessica from WA USA on September 15, 2011 | Reply |
Camilla and Hair Loss
I started taking Camilla 3 months ago. It took only 2 months for me to start seeing that my hair has thinned drastically. I have bought satin pillowcases and Nioxin products for thinning hair, this really isn't helping. My hair has always been fine and thin, but now I'm almost embarrassed at how "shabby" it's looking. I believe that the Camilla is the cause of my hair loss and I will not be taking any more as of today. Hopefully my hair will thicken back up. Good luck to you all, it's very depressing to watch your hair get thinner everyday and wonder where it's going.
By Rhonda from Charlotte, NC on April 28, 2012 | Reply |
Write a Reply